Teva Naproxen Sodium 275mg Extra Strength Tablets, 100 Count


$ 13.75 $ 19.95

Teva Naproxen Sodium 275mg (Aleve®) Extra Strength Tablets are great for those who have annoying medical conditions like frequent headaches, painful arthritis, muscle aches, backaches, and more. Just one tablet will last a full 8-12 hours and will temporality relieve almost all of those conditions.


  • - Active ingredient 220mg Naproxen Sodium 
  • - Non-prescription strength
  • - 100 tablets per bottle
  • - One dose will last 8-12 hours  
  • - Each tablet is easy to swallow
  • - Same active ingredient as the big name medicines 

Ideal Uses:

  • - Arthritis
  • - Muscle aches
  • - Common cold/fever

Instructions for use:

Adults: Take 1 caplet every 8 to 12 hours while symptoms persist. With experience, some people may find that an initial dose of 2 caplets followed by 1 caplet 12 hours later, if necessary, will give better relief. Do not exceed 3 caplets in 24 hours unless directed to do so by a doctor. The smallest effective dose should be used. A full glass of water or other liquid is recommended with each dose.

Manufacturer: Teva Labs 

Product # RDC10161040

Order online today to save on Teva Naproxen 275mg Sodium Tablets, or call and speak with a friendly customer service associate at 1-888-687-4334.

Teva Naproxen Sodium 275mg Extra Strength Tablets, 100 Count Tags

Aleve | Extra Strength | Naproxen Sodium | Teva |

You also Viewed

Join our Mailing List

Sign up to receive our weekly email and get 5% off your first purchase.